It’s now been 3 days since I got my first abilify shot and was wondering if it’s support to still hurt.
Depends on how it was given, some nurses give them too fast and it hurts afterwards. The last injection I took on monday didn’t hurt at all, but the last three were painful. Depends really.
Alright thanks… It hurt going in so bad in fact I cried out…
I know this doesn’t apply to what you’re saying, but, One time I said to my PDOC about my abilify shot “that was the best one yet!” And then 2 days later I had the worst after-shot pain ever. It didn’t hurt when it went in but hurt 2 days later. Then the ones that made me cringe as I was getting the shot I hardly felt a thing a couple days later.
I’m taking my injections every three weeks now, because of my moods. And once the pain starts to dissipate on one arm, I have to take the injection on the other. Painful couple of months there
totally off subject, (kind of) but I haven’t had blood taken in literally YEARS, yet theres still a small red mark there right where they would take blood…
Thanks… I’m hoping that it’ll stop hurting before my month is up
I need to get bloodwork done, to check my glucose levels and my prolactin levels. I have an appt on the 5th
On my half birthday yayyyy
I’ll make sure I remember that
my therapists birthday is dec. 6 and I always remember her birthday because its a day off my half birthday but she never remembers mine even though its the same case just reversed
Because it’s your half birthday, not your actual birthday, people don’t remember half birthdays SOrRY!!
I’m going to try to get around to having mine taken next week. I’m way overdue for a blood test.
My injection site from last Thursday is still slightly sore. They will give it to you on the other side next month.
Is the ability shot in the arm? I reckon that would be more painful than the buttock.
It’s in the buttock
Do you know how many millilitres your injection is?